# SDR C2XA09TY230

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 23,282 hours, 17,577 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - AIRCRAFT 980, FLIGHT NUMBER 2432 DIVERTED TO TYS BECAUSE OF WEATHER CONDITIONS, THEN DEVELOP A NR 1/2 FUEL QUANTITY INDICATION.  CREW AND PASSENGERS SWAP TO A/C 551.
